# SDR SWAA2023021477039

- Difficulty date: November 30, 2022
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE STA 663 RBL 40 (WL 167)<[01] VERIFIED ITEM 1 OF STEP 7;[02] VERIFIED ITEM 3 OF STEP 7;[03] VERIFIED ITEM 4 OF STEP 7;[04] VERIFIED ITEN 2 OF STEP 9;[05] MISS SPELLED INTERNAL NOT ENTERNAL;[06] CAP SEALED EXTERNAL FASTNERS COMMON TO FUEL TANK I.A.W SRM 57-10-10-2R-5;[07] AUDIT C/W
